It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Epilepsy Board Index
Board Index > Epilepsy | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 Showing 1 - 20 of 20 for symptoms of low dilantin levels. (0.212 seconds)


... The level of 49 is horribly high. ... (1 replies)
... they keep more of a watch on us then the average driver. ... (22 replies)
... I don't know of any new medications, but I will mention this as well. ... (11 replies)

... Wow!! Were these symptoms that occurred over a long period of time or were they sudden and that's why your physician didn't detect it. I know you mentioned the three year time frame, so I am curious. ... (3 replies)
Dilantin
Oct 7, 2008
... Thanks so much travis! (8 replies)
Dilantin
Oct 7, 2008
... That indicates your levels are high or your dose is too much and you should contact your doctor if the symptoms persist during the day. ... (8 replies)
Dilantin
Mar 11, 2008
... Second part, Get blood levels drawn to see where you are IF the dose is taken properly. ... (3 replies)
... feels then the numbers of the blood test. I'm sure he'd react if the results came back very low. ... (5 replies)
... is shockingly low at a glance. ... (11 replies)
Keppra question
May 5, 2006
... Patient X has a low drug level. Seizures are controlled. Blood results are BELOW the "acceptable" range. ... (12 replies)
... I was on Kepp Zonegran Teg and Dilantin when I had problems. Thats the closest combo I can compare to in my ordeals. ... (5 replies)
... I am a 49 year old epileptic, diagnosed at the age of 11 with petit mal seizures which, over the years progressed to grand mal. ... (2 replies)
Travis
Aug 15, 2005
... I have a tollerant system. That may be the reason for the 50mg increases. 50mg is the recomended max increase for Topa. Then they want to check the persons levels to see if an additional increase is needed based on levels and seizure frequency. ... (3 replies)
... I have been researching for any information on seizures and mold exposure. Let me try and put the last couple of years into a short paragraph. Two years ago our home had severe mold damage and was totally gutted and rebuilt. This is when my nightmare began!!! ... (6 replies)
... WTG in getting off Teg. I wouldn't mind getting off it, but it seems to be one of the few I have never been able to be transferred off of over all the years with all the med trial and errors they did on me. ... (9 replies)
... I'll chime back in. Some people had been reporting problems with the newer formulation of Dilantin a while back, but I have not seen threads come across since. ... (4 replies)
... If you are still having problems after the 3 week timeline go in for levels. See if it is on the high side for either of your first two drugs. ... (25 replies)
... the day and still wasn't back to normal when we got to his office. The nurse took us back to the exam room and I had a seizure right there. I woke up to a pair of very nice shoes beside me! ... (4 replies)
... I am maybe having the opposite problem. For weeks, my levels were low. ... (43 replies)
... term problems is loss of bone density. Another is possible shrinking of the cerebellum, which can cause balance problems....this damage would show up on an MRI and would be evident in a person's gait. ... (11 replies)




Pages: 1

All times are GMT -7. The time now is 05:02 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!